# SDR DHL2005740557

- Difficulty date: March 31, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LT SIDE FUSELAGE STA 1374, NR 2 ENGINE SUPPORT STRUCTURE.  REMOVED FASTENERS AT LT SIDE FUSELAGE SKIN STA 1374 NR 2 ENGINE SUPPORT STRUCTURE IAW B727 SRM 51-40-2 FIG 1.  FABRICATED DOUBLER REPAIR MAT USED 2024T3 .050 PO NR 9002093 SIZE 5 1/4" BY 5 1/4" IAW B727 SRM 51-40-2 FIG 1 AND 54-30-2 FIG 4.  ALODINED AND PRIMED PART AND AREA IAW B727 SRM 51-30-2 AND INSTALLED DOUBLER IAW B727 SRM 54-30-2 FIG 4 AND 51-30-2.
